Algebraic geometry : Korea-Japan Conference in honor of Igor Dolgachev's 60th birthday, July 5-9, 2004, Korea Institute for Advanced Study, Seoul, Korea / [electronic resource] JongHae Keum, Shigeyuki Kond�o, editors. - Providence, R.I. : American Mathematical Society, c2007. - 1 online resource (xi, 239 p. : ill.) - Contemporary mathematics, v. 422 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 422. .

Includes bibliographical references.

Holomorphic Eisenstein series with Jacobian twists / Hessians and the moduli space of cubic surfaces / On covariants of plane quartic associated to its even theta characteristic / A rationality criterion for projective surfaces -- partial solution to Koll�ar's conjecture / The moduli space of 8 points of $\Bbb P^1$ and automorphic forms / Invariants of quartic plane curves as automorphic forms / On correspondences of a $K3$ surface with itself. II / Automorphisms of hyperk�ahler manifolds in the view of topological entropy / $K3$ surfaces with ten cusps / Classical Kummer surfaces and Mordell-Weil lattices / Niemeier lattices and $K3$ groups / Lev A. Borisov -- Elisa Dardanelli and Bert van Geemen -- Marat Gizatullin -- JongHae Keum -- Shigeyuki Kond�o -- Eduard Looijenga -- Viacheslav V. Nikulin -- Keiji Oguiso -- Ichiro Shimada and De-Qi Zhang -- Tetsuji Shioda -- De-Qi Zhang -- http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08053 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08054 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08055 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08056 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08057 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08058 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08059 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08060 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08061 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08062 http://www.ams.org/conm/422/ http://dx.doi.org/10.1090/conm/422/08063

Access is restricted to licensed institutions


Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.
2012


Mode of access : World Wide Web

9780821881019 (online)


Geometry, Algebraic--Congresses.

QA564 / .K67 2004

516.3/5
The Institute of Mathematical Sciences, Chennai, India

Powered by Koha